# SDR BUFA9718

- Difficulty date: August 30, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N161DB
- Make and model: Doug DC-8-61
- Aircraft serial: 45980
- System (JASC): 2422 · AC Inverter
- Part: Wire
- Condition: Failed
- Location: Static Inverter
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT GAC801 - MIA-CCS - STANDBY HORIZON TUMBLING 90 DEGREES NOSE UP 25 DEGREES BANK DURING INITIAL AND NORMAL CLIMB AFTER TAKEOFF, RETURNED TO MIA.  REPAIRED WIRING AT PIN C OF STATIC INVERTER, SYSTEM OPS CHECK GOOD IAW DMM 34-28-0.  (M)
